# SDR CA121119004

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, A LOW OIL PRESSURE WARNING OCCURRED. THE PILOT ELECTED TO SHUT THE ENGINE DOWN AND RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND AN OIL FILTER BYPASS.   THE ENGINE WILL BE REMOVED AND FORWARDED FOR REPAIRS.
